| Model Number |
8637-20 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name ascenda; product id: 8784 (serial: (b)(6)); product type: 0184-catheter; implant date (b)(6) 2023.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from multiple sources (healthcare provider, clinical study) regarding a patient who was receiving unknown drug via an implantable pump for unknown indications for use.It was reported that the pump battery was being exchanged due to normal battery depletion when the doctor noticed a bovie burn on the catheter so it was revised.